# SDR DALA2023030901749

- Difficulty date: March 5, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50057
- Aircraft time: 6,179 hours, 2,843 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 8138 - MISC/DE - DUE TO PREDICTIVE WINDSHEAR MESSAGE AND TWO MISSED APPROACHES. CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER AND LOCALIZER 1 ANTENNA. (LP# 9976665)
